# SDR SWAA117663

- Difficulty date: November 3, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N374SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26582
- Aircraft time: 59,603 hours, 50,066 cycles
- System (JASC): 2565 · Escape Slide
- Part: Support Bracket
- Condition: Broken
- Location: Evac Slide
- Component: Slide
- Component part number: D31354
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EVAC SLIDE SUPPORT BRACKET FOR GIRT BAR BROKEN.  REMOVED AND REPLACED SLIDE IAW MM.
